# SDR MWEA97651

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CRACK ON PREV REPAIR RT AFT NLG DOOR AFT HINGE CUTOUT FUS SKIN.  MAINT REPAIRED IAW SRM 53-05 FIG 62.
